# SDR CALA0100533

- Difficulty date: June 3, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- Aircraft time: 58,259 hours, 35,062 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TAIL COMPARTMENT LT SIDE CANTED FRAME GOUGED AT FS 1463.  THE CORROSION WAS REMOVED AND REPAIR ANGLES WERE INSTALLED IAW SRM 51-30-5, 53-01, FIGURE 1, 51-10-3, AND EA 9-5311-2-A0888, FIGURE 2.
